Photosensitive drug reaction

Photosensitive drug reaction

M320/0294 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 40.4MB

Downloadable file size: 4.1MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Photosensitive drug reaction on the skin of an 82- year-old woman. The red rash has appeared due to a sensitivity to light (photosensitivity), which was induced by the cardiovascular drug amiodarone. The reaction can be induced by natural or artificial light. Reactions, which vary with the individual, range from a mild reddening of the skin, to second degree burns, blistering and fever. Treatment is to reduce exposure to the sensitising light.

Release details: Model release available. Property release not required.

Keywords: age, aged, allergic reaction, allergy, amiodarone, cardiovascular, condition, disorder, drug, elderly, female, geriatric, healthcare, illness, medical, medicine, oap, old, patient, pensioner, pharmaceutical, photosensitive, photosensitivity, rash, skin, ultraviolet light, uv, woman

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.